It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-05-2007, 05:47 PM   #1
Member
(male)
 
Join Date: Apr 2007
Location: Hartford, CT, USA
Posts: 64
Botcho HB User
Feeling worse on an anti-depressant(Remeron)

I have been on Remeron since March of this year.
The med is great for putting me asleep, but that is about it.
I am starting to question it's effectivness, and wonder if there are others out there that feel the same.

The next morning I feel terrible, anxious, jittery. I feel this way throughout the day. In the evening I feel better.

I am starting to question wether or not it's the Remeron making me feel this way.

It's supposed to make you feel better right? That's the whole idea of taking this chemcal......

Any other non believers out there, maybe not a non beliver, but feel the way I do?

 
Old 08-05-2007, 06:05 PM   #2
Inactive
(female)
 
Join Date: Apr 2007
Location: London
Posts: 463
ExTra111 HB User
Re: Feeling worse on an anti-depressant(Remeron)

The same type of med might not work for everyone, even differnet dosage makes a different. This is wht my docs told me anyway. It can take up to 6-8 weeks to start have any effect, if nothing happens, or if you feel you are getting worse, I would go back to your doc and see if you can start another type or just adjust the dosage, it might make a big different. But it means you would probably have to start all over again in terms of waiting for the meds to work, but it doesnt always neccessary take 6-8weeks that long. I have been on the same type for like 3 months now, nothing is happening, and both my docs are not keen on changing the med, they just simply upper the dosage, and I do feel a little better... sometimes... nto sure if it's right for me yet. They believe I would be better off waiting for a bit longer than starting a new AD and wait for another couple of months, and I kind of agree with them. But at the end of the day, it really depends on how your body reacts to certain types of meds and it is up to you whateveer decision you make. Good Luck

ExTra

 
Sponsors Lightbulb
   
Old 08-05-2007, 08:09 PM   #3
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Feeling worse on an anti-depressant(Remeron)

Hi:

I have been on Remeron at 60mg for two years or so. I also take Effexor, Wellbutrin, Lithium and Temazapam. When I first started to take Remeron it was mainly a booster to the sleepind med and also for the antidepressants never a stand alone med. The people I know who have been on it use it for the same thing and that is to fall asleep and any antidepressant effect is just a bonus. Right now Remeron will not put me to sleep or make me tired in any way and I really doubt it does anything for my depression. My doctor would have taken me off but I have massive sleep issues and I guess he sees it as a simple solution instead of upping the Temazapam or trying another sleep med. This is not a long term effective med, chances are your doctor will boost the dosage or add another med to the mix.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 08-06-2007, 04:04 PM   #4
Junior Member
(female)
 
Join Date: Jul 2007
Location: Alabama
Posts: 24
Elle11 HB User
Re: Feeling worse on an anti-depressant(Remeron)

I have suffered from depression for 15 years and have tried many antidepressants. Call or go to your doctor SOON and ask him to work with you on which medication is best for YOU!!!!! If you have a good doctor, his concern is your state of mind....if you don't, please find one.

Concerned for you,
Elle

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Wellbutrin vs generic. also remeron derek8825 Depression 9 11-07-2007 10:24 AM
Remeron dose change- anyone else out there still on Remeron? anxiousinnj Anxiety 12 02-16-2007 10:50 PM
Pain meds w/anti depressants & anti anxiety meds??? anxiousinnj Anxiety 0 10-09-2006 04:16 PM
not sure remeron is helping bmcm Anxiety 8 10-03-2006 07:55 PM
Going crazy on Remeron- 6 weeks anxiousinnj Anxiety 48 09-11-2006 02:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (10), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:07 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!